MathSciNet Relay Station
MathSciNet bibliographic data
MR150601 47.50
Foiaş, C.; Gehér, L. Über die Weylsche Vertauschungsrelation. (German) Acta Sci. Math. (Szeged) 24 1963 97–102.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement